# SDR DALA2019031101740

- Difficulty date: March 8, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 72,661 hours, 12,526 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OUTBD HYD BAY LOWER BEAM IS CRACKED @ FORWARD END C/W EAR 524549-14. (LP 0975491)
